Thread: MS Symptoms?
View Single Post
Old 03-22-2013, 06:00 PM   #11
MSNik MSNik is offline
Facilitator
(female)
 
Join Date: Sep 2006
Location: USA
Posts: 8,710
MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
Re: MS Symptoms?

Friendly,
Is your neuro a MS Specialist? And is he the prescribing doctor for the Zoloft? If he isnt...I would suggest you first make sure he is completely aware of what dosage of Zoloft you are on, how long you have been on it, why you stopped and what dosage you started back on...because I have a feeling most of your problems are from that. If you started back on the dosage you used to be on, and you were off it more than a week, you could be overdoing the Zoloft, which would cause you to have problems.

You want to talk to him about your D levels- so you should be asking him to run blood work- and how often he wants it run. You cant supplement vitamin D without constantly knowing where your levels are, because too much is more dangerous than not enough.

Lastly, if he isnt a MS specialist, ask his opinion on seeing one. If he is one, ask his opinion on MRIs and what he thinks might also be causing some of your symptoms. My guess is that he isnt going to look into "something else' until you get the D levels and the Zoloft straightened out because there is a good chance that things will reverse when you do.....and by the way, a neurologist doesnt usually worry about vitamin deficiencies or anti depressents, so he may be referring you back to your GP or prescribing physician, if he isnt the one managing these other drugs..

Let us know how it goes.
NIkki
__________________
RRMS- dx 05

 
Reply With Quote